lnu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Propagation of Gabor singularities for Schrödinger equations with quadratic Hamiltonians
Université de Rennes 1, France.
University of Turin, Italy;RUDN University, Russia.
Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
2018 (engelsk)Inngår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 291, nr 1, s. 128-159Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We study propagation of the Gabor wave front set for a Schrödinger equation wit ha Hamiltonian that is the Weyl quantization of a quadratic form with nonnegativereal part. We point out that t he singular space associated with the quadratic formplays a crucial role for the understanding of this propagation. We show that the Gaborsingularities of the solution to the equation for positive times are always contained inthe singular space, and that t hey propagate in this set along the flow of the Hamiltonvector field associated with the imaginary part of the quadratic form. As an applicationwe obtain for the heat equation a sufficient condition on the Gabor wave front set of theinitial datum tempered distribution that implies regularization to Schwartz regularityfor positive times.

sted, utgiver, år, opplag, sider
Wiley-Blackwell, 2018. Vol. 291, nr 1, s. 128-159
HSV kategori
Forskningsprogram
Matematik, Matematik
Identifikatorer
URN: urn:nbn:se:lnu:diva-61660DOI: 10.1002/mana.201600410ISI: 000419960200010Scopus ID: 2-s2.0-85018604578OAI: oai:DiVA.org:lnu-61660DiVA, id: diva2:1084146
Tilgjengelig fra: 2017-03-23 Laget: 2017-03-23 Sist oppdatert: 2019-08-29bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Wahlberg, Patrik

Søk i DiVA

Av forfatter/redaktør
Wahlberg, Patrik
Av organisasjonen
I samme tidsskrift
Mathematische Nachrichten

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 126 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf